2017
Том 69
№ 9

All Issues

VIadimirov V. S.

Articles: 4
Brief Communications (Russian)

N. N. Bogolyubov's research in mathematics and theoretical physics

Mitropolskiy Yu. A., Parasyuk O. S., Petrina D. Ya., Samoilenko A. M., VIadimirov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1156–1164

Article (Ukrainian)

A survey of the main works of N. N. Bogolyubov in mathematics and theoretical physics

Mitropolskiy Yu. A., Parasyuk O. S., VIadimirov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 341–350

Brief Communications (Russian)

On the construction of holomorphicity shells for Hartog's regions

Shirinbekov M., VIadimirov V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 2. - pp. 189-192

Article (Russian)

On the Double Spectral Representation of the Fourth- order Feynman Amplitude

VIadimirov V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 2. - pp. 132-146

The double spectral representation for the Feynman amplitude corresponding to a fourth-order diagram is proved and the spectral function is explicitly calculated. The conditions for the validity of such representation in the fourth order are obtained.